Doctor insights on:
Medicine For Phosphate Overdose
Phosphate overdose: An overdose occurs when an excessive / dangerous dose of a drug is used. Phosphate toxicity/ OD can cause: electrolyte imbalances, ,cardiac & bone diseases, or death can occur with chronic renal disease,& bones can become brittle due to leaching of calcium. REF: http://www.healthsupplementsnutritionalguide.com/phosphorus/ ...Read more
Depends on factors: Depends on many factors including age sex liver condition previous benzo use and many other factors like if the person had developed tolerance to the benzodiazepine or new to the use what kind of heart or brain condition he or she was in so question like that are hard to answer unless seen clinically so answered will be very hypothetical means book like. ...Read more
I have been on codeine phosphate 30mg for over a year. I am worried about sideeffects. What are the long term side effects of this drug?
Constip./Dependence: Constipation is a side effect that can occur at the onset and last throughout treatment. Regular use of any opioid (such as codeine) will produce a physical dependence on the drug that would be demonstrated if you attempted to abruptly withdraw- i.e. Agitation, diarrhea, sleeplessness, sweating, runny nose. Another effect is the possible increase in pain in your body (opioid induced hyperalgesia). ...Read more
Doctor prescribed me l-methylfolate
methylcobalamin, pyridoxal-5-phosphate tablets cor-3, for what this medicine is and side effects of it.
Vitamins: We could say you just got VITAMIN-IZED! Not a bad thing. You are given folate, (folic acid) B12, & B6 in what could essentially be considered a medical supplement or medical food. It can be used for a variety of things but most often we see it used in cases of neuropathies caused by diabetes, etc. Side effects could be allergic, GI upset, diarrhea, skin reactions, or mostly nothing when taken as directed. ...Read more
No: If it was meant to be applied to the skin, do not ingest it. It is not toxic, but it will not work well and there is a small risk of causing intestinal problems. ...Read more
Used clindamycin phosphate and benzoyl peroxide medicine from doctors until expiration date leaves face red, how to make this go away?
Stop the meds: This is a side effect possibly of both. It could also be aggrivated by the sun. ...Read more
Does clindamycin phosphate gel USP 1% acne medicine have Accutane in it? If so i was using it before i realized i was pregnant is my fetus okay?
Kali phosphoricum: This is a homeopathic medicine, sometimes called a "cell salt" because it's actually a nutrient found in body cells. As a homeopathic remedy, it can help people who have mental fatigue, irritability, restlessness, startling from noise, and hypersentitivity to all stimuli. When there's great exhaustion and mental dullness, combined with nervousness and oversensitivity, it's one to consider. ...Read moreSee 1 more doctor answer
Carbohydrate enzyme: Glucose 6 phosphate dehydrogenase deficiency (g6pd deficiency) is an inherited disorder found mostly in people with african, asian, or middle eastern ancestry. G6pd helps convert carbohydrates into a more useful form. Lack of this enzyme causes red blood cells to become fragile, resulting in the rbcs bursting when stressed. This leads to hemolytic anemia. Infection, drugs & some foods can trigger. ...Read moreSee 1 more doctor answer
How high?: Do you have any symptoms? Why was the test done? All laboratory results need to be interpreted in the clinical context and the doctor who ordered the tests is usually in the best position to do that. Having said that, high alkaline phosphate may due to liver or bone disease, and sometimes intestinal disorders. It is normally high in children and during pregnancy. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex, if you have sex. ...Read more
Gradual reduction: Reduce quantity used by about 20% every 3-4 days. Ideally, talk to dr for assistance and monitoring. ...Read more
Lab error?: Possible to have vit d deficiency or hyperparathyroid. Other causes are usually pretty obvious and still others are very rare. I would repeat lab test first. ...Read more
What's measured: While it's easy to measure how much phosphate is in a sample of serum, it's got very little to do with the total amount of phosphate in the bones, your dna, and the machinery of your cells. The latter is a subject mostly studied by arcane researchers; some folks lost phosphate through kidney defects & the diagnosis is a bit of a challenge. Best wishes. ...Read more
Worrisome: unlikely.: Any time a panel of tests are run there is a probability of one of these test to be outside the normal range. Meaning one out of many is likely not concerning especially if it is not significantly elevated. An elevated Alk Phos could indicate bone or hepatobiliary disease. If you are otherwise healthy the best approach would be to repeat the testing in 6 to 12 months. ...Read moreSee 2 more doctor answers
Not a problem: A small amount of this salt will cause no harm. ...Read more
- Talk to a doctor live online for free
- Phosphate overdose drugs
- Phosphate overdose in children
- Cause of phosphate overdose
- Ask a doctor a question free online
- Phosphate overdose signs
- Medicine for aralen phosphate allergy
- Medicine overdose
- Medicine for radiator fluid overdose
- Phosphate overdose